The vein above my eye is literally "popping" out after sculptra injections. I have read that it can cause occlusions, embolism, etc. in rare instances. Do I have to worry about that? I am getting shooting nerve twinges, but I am not too worried about that. Are either of these concerns common (popped out vein and/or twinges of nerve pain)? Am I overreacting?
Vein Above Eye Inflamed Immediately After Sculptra?
Doctor Answers (2)
When the temples are treated, there is usually swelling that results, causing some of the veins to protrude and become more noticeable. This swelling is temporary. If you are concerned, I would recommend that you see your physician who treated you for follow-up.
Vein Inflammation After Sculptra
The veins in the temple often swell temporarily right after Sculptra for about 24 hours. That is of no concern as they always return to pretreatment size. The nerve twinges are also common after Sculptra for a few days to a week after treatment, particularly when the temple or lateral face is treated. This is just a temporary inflammation of the cutaneous nerve endings and will resolve in a few days. A bit of ice and/or Tylenol may be helpful.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.